×

Found 3,967 Documents (Results 1–100)

Discrete potential boundary-value problems of Kirchhoff type. (English) Zbl 07801371

Diagana, Toka (ed.) et al., Partial differential equations and applications. Colloquium in honor of Hamidou Touré, Ouagadougou, Burkina Faso, November 5–9, 2018. Cham: Springer. Springer Proc. Math. Stat. 420, 115-137 (2023).
MSC:  39A27 39A14 58E05
PDFBibTeX XMLCite
Full Text: DOI

Investigation of two-dimensional gravitational stresses in anisotropic media based on the Sherman-type integral equations. (English. Ukrainian original) Zbl 07798235

J. Math. Sci., New York 274, No. 5, 776-789 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 64, No. 1, 161-170 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Solution of problems of elasticity theory for multiply connected half-planes and strips. (English. Russian original) Zbl 07788174

Mech. Solids 58, No. 4, 1063-1075 (2023); translation from Izv. Ross. Akad. Nauk, Mekh. Tverd. Tela 2023, No. 4, 23-37 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Determination of stresses in an anisotropic strip with holes by using singular integral equations and Green’s solution. (English. Ukrainian original) Zbl 1521.74021

J. Math. Sci., New York 273, No. 1, 79-91 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 63, No. 3, 69-77 (2020).
PDFBibTeX XMLCite
Full Text: DOI

On the absence of weak solutions of nonlinear nonnegative higher order parabolic inequalities with a nonlocal source. (English. Russian original) Zbl 1519.35371

Comput. Math. Math. Phys. 63, No. 6, 1052-1063 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 6, 987-999 (2023).
MSC:  35R45 35K30 35K58
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software